Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2001, Volume 24, Pages 177–196 (Mi into18)  

This article is cited in 5 scientific papers (total in 5 papers)

Birational automorphisms of double spaces with singularities

A. V. Pukhlikov


Full text: PDF file (3415 kB)

English version:
Journal of Mathematical Sciences (New York), 1997, 85:4, 2128–2141

Bibliographic databases:

UDC: 512.774.2

Citation: A. V. Pukhlikov, “Birational automorphisms of double spaces with singularities”, Algebraic geometry – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 24, VINITI, Moscow, 2001, 177–196; J. Math. Sci. (New York), 85:4 (1997), 2128–2141

Citation in format AMSBIB
\Bibitem{Puk01}
\by A.~V.~Pukhlikov
\paper Birational automorphisms of double spaces with singularities
\inbook Algebraic geometry~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2001
\vol 24
\pages 177--196
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into18}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1479734}
\zmath{https://zbmath.org/?q=an:0931.14006}
\transl
\jour J. Math. Sci. (New York)
\yr 1997
\vol 85
\issue 4
\pages 2128--2141
\crossref{https://doi.org/10.1007/BF02359885}


Linking options:
  • http://mi.mathnet.ru/eng/into18
  • http://mi.mathnet.ru/eng/into/v24/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. A. Cheltsov, “Factoriality of nodal three-dimensional varieties and connectedness of the locus of log canonical singularities”, Sb. Math., 197:3 (2006), 387–414  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. I. A. Cheltsov, “Double spaces with isolated singularities”, Sb. Math., 199:2 (2008), 291–306  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. R. J. Mullany, “Fano Double Spaces with a Big Singular Locus”, Math. Notes, 87:3 (2010), 444–448  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. V. Pukhlikov, “Birationally Rigid Finite Covers of the Projective Space”, Proc. Steklov Inst. Math., 307 (2019), 232–244  mathnet  crossref  crossref  mathscinet  isi  elib
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:155
    Full text:79

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021